MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C, ENGLISH
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the vocsn device would continuously reboot by itself after initiating cough therapy.There was patient use associated with the reported event.The reporter advised that there was no harm to the patient as a result of the reported issue.The event was initially reported to a react health ventilation product specialist by the patient¿s father.For privacy reasons, ventec has entered the react health employee¿s contact information in section e1, initial reporter.
 
Additional Manufacturer Narrative
H6: ventec was able to contact the distributor who had provided the device to the patient.The distributor provided ventec with the patient's dob.As a result, section a2 date of birth has been updated accordingly.Ventec has asked the distributor if the device will be returned to ventec for evaluation, but no response has been received.Ventec continues to investigate the reported issue.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
H6: ventec has made multiple unsuccessful attempts to contact the dme that owns the device, who is also an authorized service provider (asp), asking whether the device had been examined/repaired by them or if it will be returned to ventec for evaluation.The dme/asp has not responded to these requests.In the event that additional information is provided, ventec will submit a follow-up report as defined by 21 cfr 803.56.Ventec performed a review of the device's manufacturing records which showed all requirements were met.Final test specifications were acceptable.No non-conformities or anomalies were found related to this complaint when reviewing the device history record.Trend analysis and risk analysis were considered acceptable.The device was not returned to ventec for evaluation.The cause of the reported issue could not be determined.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key21289405
Report Number3013095415-2025-00112
Device Sequence Number15787885
Product Code CBK
UDI-Device Identifier00855573007730
UDI-Public(01)00855573007730(11)231207
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberV+C, ENGLISH
Device Catalogue NumberPRT-01098-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer02/04/2025
01/14/2026
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/01/2025
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 YR
Patient SexFemale